# SDR UPS07449350

- Difficulty date: February 13, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING UPPER SURFACE I/B LEADING EDGE SKIN FOUND CRACKED AT WS 450 AFT NR 12 K/FLAP.  LEFT WING UPPER SURFACE LEADING EDGE SKIN REPAIRED AS PER SRM 57-30-04 FIG 2.
